Angelica Douglas Posted April 30, 2014 Share Posted April 30, 2014 I am on my second Mirena but the 5 year mark is coming up soon so I am getting it removed next week. I have not had any major problems with it. I don't really have a period, just some light spotting for two days out of the month. No cramping. My biggest issue is that I have really bad acne around the chin, jaw line, and right under the nose (but not really the mouth). I just finished a Whole 30 around Easter and eliminated nightshades about two weeks ago to see if this would clear up the acne but it hasn't. I've been reading on-line about the area that I have acne and everything is pointing it to be a hormonal issue. Of course, this is making me think it's a Mirena issue. I am really loving the convenience of the Mirena but if this is what is causing the acne, then it's really not worth it. Anyone else out there that had acne issues go away once they had the Mirena removed? Any recommendations on other birth control options (other than the pill?) Link to comment
This topic is now archived and is closed to further replies.